# SDR AT9900271

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 216179
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PORTABLE EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REPLACED BATTERIES IN L-1 DOOR PORTABLE EMERGENCY LIGHT, OPS CHECKED GOOD REF B737 33-51-101.
